# SDR IPXA2023062993544

- Difficulty date: June 6, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70341
- Condition: Corroded
- Location: Ctr Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* FOUND CORROSION UNDERNEATH OF THE END SPLICE OF LONGERON 50 R/H  CTR CARGO AT STA Y=5-2.21 - Y=5-11.00.REPAIRED CORRODED LONGERON 50R AT THE R/H SIDE CTR CARGO STA Y=5-2.21 - Y=5-11.00 IAW VTSAA EA 011-5310-01-A9976 I/R AND UPS EO MD11-5310-87377-A DATED 06/24/23 AND FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 06/24/23 (MAJOR)
